Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 4, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Jan 30, 2008, 4:14 PM CST for 24 counties in Texas. It took effect at Jan 31, 2008, 12:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2008, 4:14 PM CST (22:14 UTC)
- In effect from
- Jan 31, 2008, 12:00 AM CST
- Expired
- Jan 31, 2008, 3:00 PM CST
- In force
- 15 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2732 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSJT 302214 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 414 PM CST WED JAN 30 2008 ...WINDY CONDITIONS EXPECTED LATER TONIGHT AND TOMORROW... .A COUPLE HOURS BEFORE MIDNIGHT TONIGHT...A SURFACE TROUGH OF LOW PRESSURE WILL BEGIN PUSHING EAST ACROSS WEST CENTRAL TEXAS FROM THE WEST. AS THE TROUGH MAKES ITS INITIAL PUSH INTO WEST CENTRAL TEXAS...WINDS ACROSS THE BIG COUNTRY AND MOST OF THE CONCHO VALLEY WILL BEGIN SHIFTING TO THE WEST AND INCREASING INTO THE 25 TO 35 MPH RANGE. BY SUNRISE...WINDS IN THIS RANGE WILL DOMINATE ALL OF WEST CENTRAL TEXAS...AND GUSTS MAY BE NEAR 40 MPH. THEN...ANOTHER STRONG COLD FRONT WILL QUICKLY FOLLOW THE TROUGH ACROSS WEST CENTRAL TEXAS TOMORROW MORNING. AS THE FRONT PUSHES FARTHER SOUTHEAST TOMORROW AFTERNOON...WINDS ACROSS WEST CENTRAL TEXAS WILL BEGIN TO DIMINISH. TXZ054-098-113-127-310400- /O.EXP.KSJT.LW.Y.0004.000000T0000Z-080130T2200Z/ /O.NEW.KSJT.WI.Y.0004.080131T0600Z-080131T2100Z/ NOLAN-HASKELL-JONES-TAYLOR- INCLUDING THE CITIES OF...SWEETWATER...HASKELL...STAMFORD... ANSON...HAMLIN...ABILENE 414 PM CST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... ...LAKE WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY. THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WILL QUICKLY DEVELOP ACROSS THE BIG COUNTRY AND MOST OF THE CONCHO VALLEY AROUND MIDNIGHT TONIGHT. EXPECT OCCASIONAL GUSTS NEAR 40 MPH. WINDS WILL BEGIN TO DIMINISH AROUND 3 PM TOMORROW AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ049-064>066-071-099-114-128-310400- /O.NEW.KSJT.WI.Y.0004.080131T0600Z-080131T2100Z/ FISHER-STERLING-COKE-RUNNELS-IRION-THROCKMORTON-SHACKELFORD- CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...STERLING CITY... ROBERT LEE...BRONTE...BALLINGER...WINTERS...MERTZON... THROCKMORTON...WOODSON...ALBANY...CLYDE...BAIRD...CROSS PLAINS 414 PM CST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WILL QUICKLY DEVELOP ACROSS THE BIG COUNTRY AND MOST OF THE CONCHO VALLEY AROUND MIDNIGHT TONIGHT. EXPECT OCCASIONAL GUSTS NEAR 40 MPH. WINDS WILL BEGIN TO DIMINISH AROUND 3 PM TOMORROW AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ072-073-076>078-139-140-154-155-168>170-310400- /O.NEW.KSJT.WI.Y.0004.080131T1200Z-080131T2100Z/ TOM GREEN-CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN- MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...SAN ANGELO...EDEN...OZONA...ELDORADO... SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA...MENARD... JUNCTION...MASON 414 PM CST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST THURSDAY. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WILL QUICKLY DEVELOP ACROSS WEST CENTRAL TEXAS AROUND SUNRISE TOMORROW MORNING. EXPECT OCCASIONAL GUSTS NEAR 40 MPH. WINDS WILL BEGIN TO DIMINISH AROUND 3 PM TOMORROW AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KSJT 310617 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 1217 AM CST THU JAN 31 2008 ...WINDY CONDITIONS EXPECTED LATER TONIGHT AND TOMORROW... .SHORTLY AFTER MIDNIGHT A SURFACE TROUGH OF LOW PRESSURE WILL BEGIN PUSHING EAST ACROSS WEST CENTRAL TEXAS FROM THE WEST. BETWEEN 2 AM AND 4 AM...WINDS ACROSS THE BIG COUNTRY AND MOST OF THE CONCHO VALLEY WILL SHIFT TO THE WEST...AND THE WINDS WILL INCREASE AND BECOME GUSTY LATE TONIGHT. THEN...A STRONG COLD FRONT WILL QUICKLY PUSH THROUGH WEST CENTRAL TEXAS THURSDAY MORNING. AFTER THIS FRONT PASSES...STRONG GUSTY NORTHWEST WINDS WILL DEVELOP BY LATE THURSDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. TXZ049-054-064>066-071-098-099-113-114-127-128-311300- /O.CON.KSJT.WI.Y.0004.000000T0000Z-080131T2100Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-HASKELL-THROCKMORTON- JONES-SHACKELFORD-TAYLOR-CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON... HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS 1217 AM CST THU JAN 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. WEST WINDS OF 25 TO 30 MPH WILL DEVELOP ACROSS THE BIG COUNTRY AND NORTHERN CONCHO VALLEY TOWARD MORNING...WITH A FEW GUSTS TO 35 MPH. FOLLOWING A COLD FRONTAL PASSAGE...NORTHWEST WINDS OF 35 TO 35 MPH WILL WILL OCCUR LATE THURSDAY MORNING AND AFTERNOON. EXPECT OCCASIONAL GUSTS NEAR 40 MPH. WINDS WILL BEGIN TO DIMINISH AFTER 4 PM THURSDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ072-073-076>078-139-140-154-155-168>170-311300- /O.CON.KSJT.WI.Y.0004.080131T1200Z-080131T2100Z/ TOM GREEN-CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN- MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...SAN ANGELO...EDEN...OZONA...ELDORADO... SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA...MENARD... JUNCTION...MASON 1217 AM CST THU JAN 31 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST THURSDAY. WEST WINDS OF 20 TO 30 MPH WILL DEVELOP BY EARLY MORNING. FOLLOWING A COLD FRONTAL PASSAGE...NORTHWEST WINDS OF 25 TO 35 MPH WILL WILL OCCUR LATE THURSDAY MORNING AND AFTERNOON. EXPECT OCCASIONAL GUSTS NEAR 40 MPH. WINDS WILL BEGIN TO DIMINISH AFTER 4 PM THURSDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KSJT 310924 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 324 AM CST THU JAN 31 2008 ...ANOTHER WINDY DAY IN STORE FOR WEST CENTRAL TEXAS... .A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE SOUTHERN PLAINS TODAY. AN ASSOCIATED SURFACE LOW AND PACIFIC FRONT WILL SWEEP EAST ACROSS TEXAS THIS MORNING. THE PRESSURE GRADIENT WILL TIGHTEN BEHIND THE FRONT TOWARD MIDDAY WHEN THE STRONGEST WINDS ARE EXPECTED. THE WINDS SHOULD THEN SUBSIDE BY MID AFTERNOON. TXZ049-054-064>066-071-098-099-113-114-127-128-311730- /O.CON.KSJT.WI.Y.0004.000000T0000Z-080131T2100Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-HASKELL-THROCKMORTON- JONES-SHACKELFORD-TAYLOR-CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON... HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS 324 AM CST THU JAN 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. WEST WINDS OF 20 TO 30 MPH WILL DEVELOP ACROSS THE BIG COUNTRY AND NORTHERN CONCHO VALLEY THIS MORNING...WITH A FEW GUSTS TO 35 MPH. FOLLOWING A COLD FRONTAL PASSAGE...NORTHWEST WINDS WILL INCREASE LATER THIS MORNING INTO THE 25 TO 35 MPH RANGE WITH GUSTS TO 45 MPH POSSIBLE. WINDS WILL BEGIN TO DIMINISH AFTER 3 PM THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ072-073-076>078-139-140-154-155-168>170-311730- /O.CON.KSJT.WI.Y.0004.080131T1200Z-080131T2100Z/ TOM GREEN-CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN- MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...SAN ANGELO...EDEN...OZONA...ELDORADO... SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA...MENARD... JUNCTION...MASON 324 AM CST THU JAN 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. WEST WINDS OF 20 TO 30 MPH WILL DEVELOP ACROSS THE CONCHO VALLEY, HEARTLAND, NORTHERN EDWARDS PLATEAU, AND THE NORTHWEST HILL COUNTRY THIS MORNING...WITH A FEW GUSTS TO 35 MPH. FOLLOWING A COLD FRONTAL PASSAGE...NORTHWEST WINDS WILL INCREASE LATER THIS MORNING INTO THE 25 TO 35 MPH RANGE WITH GUSTS TO 45 MPH POSSIBLE. WINDS WILL BEGIN TO DIMINISH AFTER 3 PM THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ LACY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Jan 30, 3:23 PM CST, 51 minutes earlier.
Area forecast discussion, Jan 30, 3:23 PM CST, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 323 PM CST WED JAN 30 2008 .SHORT TERM... CURRENTLY...A POWERFUL UPPER LEVEL TROUGH IS DIGGING SOUTH/SOUTHEAST THROUGH THE ROCKY MTNS. THIS TROUGH IS RESULTING IN A LEE SFC TROUGH THAT HAS WINDS REMAINING GUSTY OUT OF THE SOUTH AT THIS TIME. THE TROUGH WILL CONTINUE MOVING SOUTHEAST INTO NEW MEXICO TONIGHT...MAINTAINING THE SURFACE LOW AS IT MOVES EAST ACROSS WESTERN NORTH TX/RED RIVER VALLEY INTO THURSDAY MORNING. THIS WILL KEEP THE SFC PRESSURE GRADIENT UP DURING THE OVERNIGHT HOURS FOR MOST OF THE AREA...AND BRING A DRYLINE/PAC FRONT EAST ACROSS THE WESTERN 2/3 OF THE AREA BETWEEN MIDNIGHT AND 6 AM. THE SFC PRESSURE GRADIENT LOOKS TO TIGHTEN UP MORE AFTER 06Z TONIGHT...MAINLY ACROSS THE BIG COUNTRY/NORTHERN CONCHO VALLEY. IN ADDITION...850MB WINDS REMAIN AT 40KT OR GREATER...AND WITH WINDS REMAINING UP TONIGHT...THE NORMAL OVERNIGHT SFC INVERSION MAY NOT DEVELOP...ALLOWING SOME OF THESE STRONGER WINDS ALOFT TO MAKE THEIR WAY TO THE SURFACE. THEREFORE...WILL GO WITH A WIND ADVISORY AFTER 06Z TONIGHT FOR THE BIG COUNTRY...AS WELL AS SOME OF THE AREAS OF THE CONCHO VALLEY THAT HAVE BETTER TOPOGRAPHY. THESE ADDITIONAL COUNTIES WILL INCLUDE STERLING...COKE...RUNNELS AND IRION. THE STRONGEST WINDS MAY BEGIN CLOSER TO SUNRISE FOR THESE COUNTIES...BUT THERE IS THE POTENTIAL THAT DUE TO THE SFC PRESSURE GRADIENT ALONE THAT WINDS WILL INCREASE TO WIND ADVISORY CRITERIA BETWEEN MIDNIGHT AND 6 AM TONIGHT. .LONG TERM... BY EARLY THURSDAY MORNING...THE BASE OF THE UPPER LEVEL TROUGH WILL BE MOVING INTO WEST CENTRAL TEXAS. WINDS AT BOTH 850MB AND 700MB ARE 40KTS AND GREATER...AND THIS HIGHER MOMENTUM AIR WILL BE WORKING ITS WAY TO THE SURFACE AS MIXING INCREASES DURING THE MORNING HOURS. IN ADDITION...DOWNWARD MOMENTUM BEHIND THE MAIN UPPER TROUGH FROM 18Z TO 21Z WILL ALSO RESULT IN STRONG NORTH TO NORTHWEST WINDS DURING THE AFTERNOON HOURS ACROSS THE ENTIRE CWA. WE SHOULD SEE WINDS OF 25 TO 40 MPH WITH GUSTS NEAR 50 MPH FOR A FEW HOURS DURING THE LATE MORNING AND EARLY AFTERNOON. THIS WILL BE MOST LIKELY OVER THE BIG COUNTRY WHERE TIMING OF THE GREATEST MIXING AND STRONGEST WINDS ALOFT WILL BE FAVORABLE. ALL THAT SAID...WE WILL GO WITH A WIND ADVISORY FOR THE ENTIRE CWA THROUGH 21Z. WE WILL HAVE COOLER TEMPERATURES TO GO ALONG WITH THE STRONG WINDS AS THE FRONT MOVES THROUGH THE REGION AFTER 9 AM. THE FRONT WILL CLEAR THE CWA BY THE MID AFTERNOON HOURS. LIGHT WINDS...DRY AIR MEANS A COLD NIGHT THURSDAY NIGHT/FRIDAY MORNING...AND HAVE CONTINUED KEPT THE LOWS INTACT...UNDERCUTTING GUIDANCE. WHILE THERE WILL BE VERY STRONG LIFT ASSOCIATED WITH THIS SYSTEM BRINGING A SLIGHT CHANCE FOR PRECIPITATION TO OUR NORTHERN COUNTIES...WE WILL LIKELY BE DRY-SLOTTED BEFORE SIGNIFICANT PRECIP CAN GET A CHANCE TO GET GOING OVER OUR AREA. HAVE NOT MADE MANY CHANGES TO THE FORECAST BEYOND THE NEXT 24 TO 48 HOURS. WITH THE DRY AIR IN PLACE FOR A FEW DAYS...HAVE KEPT THE TREND OF COOLER THAN GUIDANCE FOR OVERNIGHT LOWS...AND GENERALLY NEAR OR SLIGHTLY WARMER THAN GUIDANCE FOR DAILY HIGHS. SOUTHWEST FLOW OVER THE WEEKEND WILL KEEP THE AREA RELATIVELY DRY...WITH NO SIGNIFICANT CHANCE FOR PRECIP. THE NEXT FRONT SHOULD IMPACT THE AREA DURING THE TUESDAY/WEDNESDAY TIME FRAME. && .FIRE WEATHER... A RED FLAG WARNING WILL REMAIN IN EFFECT THROUGH 6 PM TONIGHT WITH WINDS REMAINING NEAR 20 MPH WITH HIGHER GUSTS AND RELATIVE HUMIDITY VALUES NEAR OR BELOW 20 PERCENT. TOMORROW...A COLD FRONT WILL MOVE SWIFTLY THROUGH THE AREA... BRINGING COLDER AIR...BUT ALSO VERY WINDY CONDITIONS AND ANOTHER ROUND OF VERY DRY AIR AS WELL. WHILE TEMPERATURES WILL BE COOLER TOMORROW...DUE TO DEWPOINT VALUES FALLING INTO THE SINGLE DIGITS IN SOME AREAS...A FIRE WEATHER WATCH WILL BE IN EFFECT FOR TOMORROW FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES. EVEN IF RED FLAG CONDITIONS AREN/T TECHNICALLY MET...FIRE DANGER WILL BE ELEVATED WITH CONDITIONS CONDUCE TO RAPID FIRE GROWTH AND SPREAD ACROSS WEST CENTRAL TEXAS. AREA RESIDENTS ARE REMINDED NOT TO THROW LIT CIGARETTES OUT OF MOVING VEHICLES OR ON THE GROUND...AND AVOID ANY ACTIVITY THAT WOULD RESULT IN ANY KIND OF OUTDOOR FLAMES OR SPARKS. WIND DRIVEN GRASSFIRES WILL BE ABLE TO SPREAD VERY RAPIDLY UNDER THE CONDITIONS THAT WILL BE SEEN TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 37 49 26 63 / 10 10 0 0 SAN ANGELO 39 53 23 63 / 0 0 0 0 JUNCTION 43 55 21 63 / 10 10 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR BROWN- CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES- MCCULLOCH-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-SHACKELFORD-STERLING- SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. FIRE WEATHER WATCH THURSDAY AFTERNOON FOR BROWN-CALLAHAN-COKE- COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE-MASON- MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-SHACKELFORD- STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR HASKELL- JONES-NOLAN-TAYLOR. WIND ADVISORY FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY FOR CALLAHAN-COKE-FISHER-HASKELL-IRION-JONES-NOLAN-RUNNELS- SHACKELFORD-STERLING-TAYLOR-THROCKMORTON. WIND ADVISORY FROM 6 AM TO 3 PM CST THURSDAY FOR BROWN-COLEMAN- CONCHO-CROCKETT-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA- SCHLEICHER-SUTTON-TOM GREEN. && 20
Hazardous weather outlook, Jan 30, 2:34 PM CST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 234 PM CST WED JAN 30 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-312045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 234 PM CST WED JAN 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG WINDS AND RESULTING CRITICAL FIRE DANGER WILL CONTINUE ACROSS WEST CENTRAL TEXAS UNTIL AROUND SUNSET THIS EVENING. ALTHOUGH WINDS WILL DIMINISH SOMEWHAT AFTER SUNSET...A SURFACE TROUGH OF LOW PRESSURE WILL BEGIN PUSHING EAST ACROSS WEST CENTRAL TEXAS FROM THE WEST AROUND MIDNIGHT. SURFACE WINDS WILL THEN QUICKLY JUMP INTO OUR WIND ADVISORY RANGE ACROSS THE BIG COUNTRY AND THE HIGHER ELEVATIONS OF THE CONCHO VALLEY. BY SUNRISE TOMORROW MORNING...EXPECT A WIND ADVISORY FOR ALL OF WEST CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS WILL CONTINUE ACROSS WEST CENTRAL TEXAS FOR MOST OF TOMORROW. ANOTHER SURFACE COLD FRONT WILL FOLLOW THE SURFACE TROUGH ACROSS WEST CENTRAL TEXAS TOMORROW AS WELL. LOOK FOR THE WIND ADVISORY TO CONTINUE THROUGH AT LEAST MID AFTERNOON. ALSO...WITH RELATIVE HUMIDITY VALUES AGAIN DROPPING INTO THE TEENS TOMORROW...WATCH FOR ANOTHER RED FLAG WARNING FOR ALL OF WEST CENTRAL TEXAS TO BEGIN MID TO LATE MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 23/HUBER
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 9:18 PM CST | Red Flag Warning | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 15 more | 21 hr |
| Jan 30, 3:51 AM CST | Lake Wind Advisory | SJT | Haskell, Jones, Nolan, Taylor | 12 hr |
| Jan 30, 4:05 AM CST | Fire Weather Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.